# SDR ASAA2025101261574

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 13,149 hours, 3,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INTERNAL AND THE EXTERNAL LIGHT FOR FOR RIGHT HAND R2 DOOR FAILED CAPACITY TEST. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED M1672 BATTERY POWER SUPPLY AND PERFORMED OPS CHECK, TESTED GOOD IAW B737 AMM 33-51-06-960-803. SRXR430X.
